# SDR UALA2013032001703

- Difficulty date: March 19, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 72,442 hours, 26,721 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT TRAILING EDGE WEDGE AT 38 INCH INBOARD FROM OUTBOARD EDGE AND 4 INCH, FWD OF TRAILINGE EDGE IS DENTED.    DENT IS WITHIN LIMITS BUT DUE TO BEING IN EXCESS OF 2 INCH IN DIAMETER, REQUIRES REPAIR SRM 57-43-01 FIG101 SHEET 4 NOTEJ AND FIG101 SHEET 5 DETAIL III.  FABRICATED DOUBLER.
